Go to content
UR Home

Separation, retractions and homotopy extension in semialgebraic spaces

Knebusch, Manfred and Delfs, Hans (1984) Separation, retractions and homotopy extension in semialgebraic spaces. Pacific Journal of Mathematics 114 (1), pp. 47-71.

[img]
Preview
PDF
Download (3MB)

Other URL: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?handle=euclid.pjm/1102708971&view=body&content-type=pdf_1


Export bibliographical data



Item Type:Article
Date:1984
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Deposited On:15 Feb 2010 06:14
Last Modified:13 Mar 2014 12:52
Item ID:12825
Owner Only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759
Contact